# SDR IPXA2018080832579

- Difficulty date: July 9, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ACA73013
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR L/E  PAN WAS DENTED AND GOUGED IN TWO AREAS.  REMOVED AND REPLACED THE CARGO DOOR PAN IAW SRM 51-31-01, 51-33-01,  AND 51-35-01.
